# SDR USAA2011062700004

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 54,923 hours, 36,357 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000703
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1181 - CLT - ODOR - CREW REPORTED THE FORWARD OVEN PRODUCES A NOTICEABLE ELECTRIC SMELL.  MAINTENANCE REMOVED AND REPLACED THE FORWARD GALLEY OVEN IAWB737 MM 25-00.  OPS CHECK SATISFACTORY.
